Remarks on domination of maxima

Details

Serval ID
serval:BIB_63451802416C
Type
Article: article from journal or magazin.
Collection
Publications
Title
Remarks on domination of maxima
Journal
Statistics & Probability Letters
Author(s)
Hashorva E.
ISSN
0167-7152
Publication state
Published
Issued date
2002
Peer-reviewed
Oui
Volume
60
Number
1
Pages
101-109
Language
english
Abstract
Let {X-n, n greater than or equal to 1} be a sequence of independent random variables with common continuous distribution function F and a(n), b(n), n is an element of N constants.
In this short note an asymptotic evaluation of P {max(1less than or equal toiless than or equal ton)X(i) less than or equal to a(n)X(1) + b(n)} I is obtained by imposing certain restrictions on the distribution function F and both a(n), b(n).
Keywords
Domination of maxima, Asymptotic evaluation, Extreme value distribution, Gaussian random sequences
Web of science
Create date
03/09/2010 11:22
Last modification date
20/08/2019 14:19
Usage data